Robust control for switched systems subject to input saturation and parametric uncertainties

Full text for this resource is not available from the Research Repository.

Wang, Q, Wu, Z, Shi, Peng ORCID: 0000-0001-8218-586X and Xue, A (2017) Robust control for switched systems subject to input saturation and parametric uncertainties. Journal of The Franklin Institute, 354 (16). 7266 - 7279. ISSN 0016-0032

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37299
DOI https://doi.org/10.1016/j.jfranklin.2017.08.041
Official URL https://www.sciencedirect.com/science/article/pii/...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Keywords switched systems; input saturation; parametric uncertainties; gain scheduling scheme; low gain feedback; robust controller; convergence speed; closed-loop system; ellipsoids; linear matrix inequalities; optimization
Citations in Scopus 14 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login